Tbilisi Mathematical Journal

A note on the new set operator $\psi_{r}$

Arife Atay and Hasan İlhan Tutalar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Recently many published works made on local function used in ideal topological spaces can be found in related literature. "Semi Local Functions in Ideal Topological Spaces", "Closure Local Functions", and "$()^p$ and $\psi_p$-Operator" can be mentioned among such works those aim to define such functions. In general, the researchers prefer using the generalized open sets instead of topology in ideal topological spaces. Obtaining a Kuratowski closure operator with the help of local functions is an important detail in ideal topological space. However, it is not possible to obtain a Kuratowski closure operator from many of these local functions proposed by the above mentioned works. In order to address the lack of such an operator, the goal of this paper is to introduce another local function to give possibility of obtaining a Kuratowski closure operator. On the other hand, regular local functions defined for ideal topological spaces have not been found in the current literature. Regular local functions for the ideal topological spaces has been described within this work. Moreover, with the help of regular local functions Kuratowski closure operators $cl_I^{*r}$ and $\tau^{*r}$ topology are obtained. Many theorems in the literature have been revised according to the definition of regular local functions.

Article information

Source
Tbilisi Math. J., Volume 11, Issue 4 (2018), 43-52.

Dates
Received: 20 November 2017
Accepted: 10 July 2018
First available in Project Euclid: 4 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1546570884

Digital Object Identifier
doi:10.32513/tbilisi/1546570884

Mathematical Reviews number (MathSciNet)
MR3954206

Subjects
Primary: 54A05: Topological spaces and generalizations (closure spaces, etc.)
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

Keywords
regular open set regular closed set ideal topological space local function regular local function

Citation

Atay, Arife; İlhan Tutalar, Hasan. A note on the new set operator $\psi_{r}$. Tbilisi Math. J. 11 (2018), no. 4, 43--52. doi:10.32513/tbilisi/1546570884. https://projecteuclid.org/euclid.tbilisi/1546570884


Export citation

References

  • A. Vadivel and Mohanarao Navuluri, Regular semi local functions in ideal topological spaces, Journal of Advenced Research in Scientific Computing 5, (2013), 1-6.
  • A. Vadivel and K. Vairamanickam, $rg\alpha$-Closed Sets and $rg\alpha$-Open Sets in Topological Spaces, Int. Journal of Math. Analysis 3, (2009), 1803 - 1819.
  • Ahmad Al Omari and Takashi Noiri, Local closure functions in ideal topological spaces, Novi Sad J. Math. 43, (2013), 139-149.
  • D. Jankovic and T.R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly 97, (1990), 295 - 310.
  • J. Dontchev, M. Ganster and D. Rose, Ideal resolvability, Topology Appl. 93(1), (1999), 1 - 16.
  • K. Kuratowski, Topology, Academic Press, NewYork 1, (1966).
  • M. Khan and T. Noiri, Semi local functions in ideal topological spaces, Journal of Advenced Research in Pure Mathematics (2010), 36-42.
  • Nirmala Rebecca Paul, RgI-closed sets in ideal topological spaces, International Journal of Computer Applications 69(2013), no.4.
  • N. Levine, Semi-open sets and semi-continuity in topological spaces, Am. Math. Mon. 70(1963), 36-41.
  • O. Njastad, Remarks on topologies defined by local properties, Anh. Norske Vid. -Akad. Oslo (N.S.) 8(1966), 1-6.
  • Sukalyan Mistry and Shyamapada Modak, $()^{*p}$ and $\psi_{p}$ operator, International Mathematical Forum 7(2012), no.2, 89-96.
  • S. Modak and C. Bandyopadhyay, A note on $\psi$ - operator, Bull. Malyas. Math. Sci. Soc. 30(2007), no. (2), 43-48.
  • T.R. Hamlett and D. Jankovic, Ideals in topological spaces and the set operator $\psi$, Bull. U.M.I., 7, (1990), no. 4-B, 863-874.
  • R. Vaidyanathaswamy, The localization theory in set topology, Proc. Indian Acad. Sci 20, (1945), 51-61.